# SDR SWAA2022011260254

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 23,917 hours, 10,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP ; / [01] REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHTS PSU BATTERY PACK. TEST RESULTS PASS AT THIS TIME. REF AMM. 33-51-06 -END-
